# SDR SWIA202156207

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO UNDERLYING STRUCTURE DURING REMOVAL OF FLOOR BEAM CAP RBL9 AT APPROX. FS.409.00+16 TO APPROX. FS.409.00+128   (C-CHECK) RO 2/9/2021   REPLACED 12 RBL-9 FLOOR BEAMS APPROX BETWEEN FS409.00+16 AND FS 409.00+128. REF DWG 601R31117 REV E, CRJ200 SRM 51-42-06, & CRJ200 SRM 51-42-21. OPERATIONAL CHECKS ARE SATISFACTORY. COMPLIED WITH TASK CARD 51-900-1003-SKY.
